# SDR AALA202110183737

- Difficulty date: October 14, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N103NN
- Make and model: Airbus A321-231
- Aircraft serial: 5884
- Aircraft time: 25,396 hours, 5,144 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Lever
- Part number: 210TS07Y01
- Part serial: 09743
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON CLIMB OUT, LANDING GER HANDLE WOULD NOT PHYSICALLY MOVE TO RAISE GEAR. PASSING APPROXIMATELY 1,000 FT LANDING GEAR HANDLE RELEASED AND GEAR RETRACTED. **SUPPLEMENTAL REPORT FOR AALA202110153737: REPLACED LANDING GEAR CONTROL LEVER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 32-31-11.** (CLOSED)
